I am coming down with the 2nd bout of bronchitis of 2007, and I'm getting fed up. I got this same bronchitis (1 day of a tickley/phlemy upper chest, then 2 weeks of cough and sometimes laryngitis) February, May, and December of 2006. Before that, I never got a cold or cough more than once, and it never bothered me too much. I just have a feeling that it's not a coincidence that every time a cold/bronchitis thing goes around I get it, when my friends in the dorm don't all get it. I even slept in a different room this week while my roommate was sick. I noticed that I seem to get sick (these past three times at least) about a week after I'm REALLY stressed out, and then the stress is suddenly lifted. Also, I happen to get my period the week the stress is lifted. I'm thinking that stress does something to hormones and/or the immune system, and maybe menstruation does too? I just don't know what I can do to keep myself from getting sick every month or so. At this rate, I'll get sick in May/June and be alright for the summer, and then in late fall it will start again (this seems to be the pattern for colds/URIs.)
All I really get is a post-nasal drip sort of feeling in the lower part of my throat (not behind my nose) and a tickley-heavy feeling in the very upper part of my chest (centered, below my collarbones, down to my heart area) that makes me cough, and I get a sandy-phlemy cough that's not very productive for the first day or 2. Then a very persistant cough for about 1.5-2 weeks. Then it dries up and goes away. I have no asthma or other respiratory problems that I know of, so that's why I have no idea why I get worried when I keep getting sick.
Help? Any insight or advice would be great. I'm trying to up my vitamin C intake all the time, so I can possibly prevent illness, but I feel like I'm missing something here.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?